# SDR AALA20140725008

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 45,150 hours, 18,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727D RT & 727I LT BETWEEN STRINGERS 21 & 22 LT DAMAGED.  PERMANENT REPAIR ACCOMPLISHED IAW EA B737-53035805.
